MathSciNet Relay Station
MathSciNet bibliographic data
MR1957 (1,325d) 15.0X
Jacobson, N. A note on hermitian forms. Bull. Amer. Math. Soc. 46 (1940). 264–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement